# SDR 97ZZZX1275

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N366AL
- Make and model: Bell 206L-3
- Aircraft serial: 51470
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Separated
- Location: M/R
- Part time: 1,693 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND UPPER SKIN SEPARATED AT SPAR TIP.  CORROSION OR ROOT END AT WEAR PADS.
